Existence of three symmetric positive solutions for a second-order multi-point boundary value problem on time scales
Articles > Article · 2014
Authors: Aycan Sinanoglu, İlkay KARACA, Fatma Tokmak, Tugba Senlik
Advances in Difference Equations, International, WoS, 2014, vol 2014
DOI: 10.1186/1687-1847-2014-81
Summary
Abstract In this article, we investigate the existence of at least three symmetric positive solutions of a second-order multi-point boundary value problem on time scales. The ideas involve Bai and Ge’s fixed point theorem. As an application, we give an example to demonstrate our main result. MSC:34B10, 34B18, 39A10.